Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 220, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 10, 2012, 3:59 PM EDT for 5 counties in Tennessee. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 3:59 PM EDT (19:59 UTC)
- Expired
- Jul 10, 2012, 5:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Blount County, TN, Knox County, TN, Loudon County, TN, McMinn County, TN, Monroe County, TN
The radar
The Knoxville radar (KMRX), 73 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:20 PM EDT | TSTM WND DMG | Madisonville, TN | DISPATCH REPORTED SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
665
WUUS54 KMRX 101959
SVRMRX
TNC009-093-105-107-123-102100-
/O.NEW.KMRX.SV.W.0220.120710T1959Z-120710T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EDT TUE JUL 10 2012
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLOUNT COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
MCMINN COUNTY IN EAST TENNESSEE...
MONROE COUNTY IN EAST TENNESSEE...
* UNTIL 500 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MADISONVILLE...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MADISONVILLE...LENOIR CITY...MARYVILLE...ALCOA...EAGLETON
VILLAGE...FARRAGUT...TARIFFVILLE...VONORE...CITICO BEACH...
TALASSEE...GREENBACK...HAPPY VALLEY...CLOVER HILL...FRIENDSVILLE...
WILDWOOD...WALLAND...BEARDEN...KARNS AND TOWNSEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3544 8458 3600 8412 3583 8376 3581 8375
3581 8374 3579 8374 3572 8370 3571 8371
3571 8368 3568 8367 3528 8435
TIME...MOT...LOC 1959Z 220DEG 18KT 3548 8433
$$
DH2 follow-up statements
236
WWUS54 KMRX 102027
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
427 PM EDT TUE JUL 10 2012
TNC107-102037-
/O.CAN.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
MCMINN TN-
427 PM EDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR MCMINN COUNTY IS CANCELLED...
LAT...LON 3533 8442 3533 8440 3540 8441 3541 8443
3547 8444 3555 8449 3600 8412 3583 8376
3572 8370 3571 8371 3571 8369 3568 8368
3528 8435
TIME...MOT...LOC 2027Z 220DEG 18KT 3557 8411
$$
TNC009-093-105-123-102100-
/O.CON.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
LOUDON TN-KNOX TN-MONROE TN-BLOUNT TN-
427 PM EDT TUE JUL 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BLOUNT...MONROE...KNOX AND LOUDON COUNTIES...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CITICO BEACH...OR 14 MILES EAST OF MADISONVILLE...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE...
LENOIR CITY...MARYVILLE...ALCOA...EAGLETON VILLAGE...FARRAGUT...
TALASSEE...GREENBACK...HAPPY VALLEY...CLOVER HILL...FRIENDSVILLE...
WALLAND...WILDWOOD...TOWNSEND...BEARDEN AND KARNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3533 8442 3533 8440 3540 8441 3541 8443
3547 8444 3555 8449 3600 8412 3583 8376
3572 8370 3571 8371 3571 8369 3568 8368
3528 8435
TIME...MOT...LOC 2027Z 220DEG 18KT 3557 8411
$$
DH122
WWUS54 KMRX 102047
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
447 PM EDT TUE JUL 10 2012
TNC105-123-102057-
/O.CAN.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
LOUDON TN-MONROE TN-
447 PM EDT TUE JUL 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND LOUDON COUNTIES IS
CANCELLED...
LAT...LON 3551 8401 3553 8399 3556 8400 3554 8408
3559 8411 3558 8413 3560 8418 3566 8413
3571 8417 3576 8415 3577 8418 3581 8417
3587 8423 3600 8412 3583 8376 3568 8368
3550 8399
TIME...MOT...LOC 2047Z 220DEG 18KT 3565 8387
$$
TNC009-093-102100-
/O.CON.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
KNOX TN-BLOUNT TN-
447 PM EDT TUE JUL 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BLOUNT AND KNOX COUNTIES...
AT 448 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF WALLAND...OR 9 MILES
SOUTHEAST OF MARYVILLE...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MARYVILLE...ALCOA...FARRAGUT...EAGLETON VILLAGE...WALLAND...
TOWNSEND...WILDWOOD...BEARDEN AND KARNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3551 8401 3553 8399 3556 8400 3554 8408
3559 8411 3558 8413 3560 8418 3566 8413
3571 8417 3576 8415 3577 8418 3581 8417
3587 8423 3600 8412 3583 8376 3568 8368
3550 8399
TIME...MOT...LOC 2047Z 220DEG 18KT 3565 8387
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:32 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 10, 2:32 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 232 PM EDT TUE JUL 10 2012 .SHORT TERM (TONIGHT AND WEDNESDAY)...FRONTAL BOUNDARY TO OUR NORTH WILL BECOME MORE DIFFUSE AS IT SLOWLY SETTLES INTO THE SOUTHERN APPALACHIAN REGION. THE BOUNDARY COMBINED WITH ABUNDANT LOW LEVEL MOISTURE WILL CONTINUE TO GENERATE SCATTERED CONVECTION ON AND OFF THROUGHOUT THE SHORT TERM. LOCATIONS THAT HAVE SEVERAL SHOWERS OR THUNDERSTORMS MOVE THROUGH MAY SEE SIGNIFICANT RAINFALL AMOUNTS AND COULD EXPERIENCE LOCALIZED MINOR FLOODING OF LOW LYING AREAS AND NORMAL FLOOD PRONE AREAS. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...A WEAKNESS IN THE UPPER RIDGE WILL CONTINUE WEDNESDAY THROUGH FRIDAY...THEN BERMUDA RIDGE EXPANDS EAST INTO THE FORECAST AREA FOR THIS WEEKEND. END RESULT WILL BE CONTINUE RELATIVELY HIGH CHANCE/LIKELY POPS THROUGH FRIDAY...THEN DROPPING OFF TO MORE CLIMO (30 PERCENT) FOR THE WEEKEND. GREATEST COVERAGE AND INTENSITY WILL REMAIN DURING THE AFTERNOON AND EVENING. THE MAIN CONCERN WILL BE TORRENTIAL RAINS DUE TO CONTINUED HIGH PWS (1.75-2.00 INCHES) AND DOWNBURSTS WINDS. FOR EARLY NEXT WEEK...AN UPPER TROUGH MOVES INTO THE NORTHEAST UNITED STATES WITH UPPER FLOW BECOMING MORE NORTHWEST. MEDIUM RANGE MODELS SUGGEST A SERIES OF MCS MAY MOVE INTO THE FORECAST AREA FROM THE OHIO VALLEY. THESE STORMS COULD BE SEVERE. WILL NEED TO MONITOR HOW THE SYNOPTIC SETUP COMES TOGETHER. AGAIN...GENERALLY FOLLOWED GFS MOS THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 70 85 70 85 70 / 70 70 70 80 60 KNOXVILLE AIRPORT, TN 69 83 69 85 69 / 60 60 60 80 60 OAK RIDGE, TN 69 83 68 84 69 / 60 60 60 80 60 TRI CITIES AIRPORT, TN 66 81 64 81 65 / 50 50 60 80 60 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB/DH
Hazardous weather outlook, Jul 10, 3:16 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 316 AM EDT TUE JUL 10 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-110730- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 316 AM EDT TUE JUL 10 2012 /216 AM CDT TUE JUL 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. THE MAIN THREAT WITH THESE SLOW-MOVING STORMS WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE...PRODUCING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK. THE MAIN THREAT EACH DAY WILL BE HEAVY RAINFALL...WITH A POTENTIAL FOR FLOODING. THE GREATEST POTENTIAL FOR FLOODING WILL LIKELY BE ON THURSDAY. FREQUENT CLOUD TO GROUND LIGHTNING AND ISOLATED DAMAGING WIND GUSTS ARE ALSO POSSIBLE WITH THE STRONGER STORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS AFTERNOON AND EVENING THROUGH FRIDAY.
In the hours before
Local storm report, Jul 10, 1:38 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
138 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG SODDY-DAISY 35.26N 85.17W
07/10/2012 HAMILTON TN 911 CALL CENTER
COUPLE OF TREES DOWN.
&&Local storm report, Jul 10, 2:07 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG HARRISON 35.13N 85.15W
07/10/2012 HAMILTON TN 911 CALL CENTER
FEW TREES DOWN.
&&Local storm report, Jul 10, 2:45 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL CLEVELAND 35.18N 84.87W
07/10/2012 E1.00 INCH BRADLEY TN 911 CALL CENTER
0242 PM HAIL CLEVELAND 35.18N 84.87W
07/10/2012 E1.00 INCH BRADLEY TN TRAINED SPOTTER
&&Special weather statement, Jul 10, 3:24 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 324 PM EDT TUE JUL 10 2012 NCZ060-061-102030- CHEROKEE NC-CLAY NC- 324 PM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CLAY AND CHEROKEE COUNTIES UNTIL 430 PM EDT... AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF MURPHY...MOVING NORTHEAST AT 15 MPH. SMALL HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MURPHY... HAYESVILLE...ANDREWS...BRASSTOWN...TUSQUITEE...MARBLE AND TOPTON. IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DH
Local storm report, Jul 10, 3:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG ARCHVILLE 35.13N 84.53W
07/10/2012 POLK TN 911 CALL CENTER
SEVERAL TREES DOWN
&&Local storm report, Jul 10, 3:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG ETOWAH 35.33N 84.53W
07/10/2012 MCMINN TN 911 CALL CENTER
SEVERAL TREES DOWN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:58 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Meigs, Rhea, Sequatchie | 3 hr |
| Jul 9, 9:07 PM EDT | Areal Flood Advisory | MRX | Meigs, Rhea, Roane | 113 min |
| Jul 9, 10:32 PM EDT | Flash Flood Warning | MRX | Bledsoe, Meigs, Rhea | 3 hr |
| Jul 9, 10:50 PM EDT | Areal Flood Advisory | MRX | McMinn | 115 min |
| Jul 10, 2:54 AM EDT | Areal Flood Advisory | MRX | Blount, Knox | 93 min |
| Jul 10, 3:39 AM EDT | Areal Flood Advisory | MRX | Campbell, Scott | 111 min |
| Jul 10, 7:16 AM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan | 119 min |
| Jul 10, 8:02 AM EDT | Flash Flood Warning | MRX | Sullivan | 2 hr |
| Jul 10, 12:59 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Sequatchie | 61 min |
| Jul 10, 1:35 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 55 min |
| Jul 10, 2:02 PM EDT | Areal Flood Advisory | MRX | Hamilton | 3 hr |
| Jul 10, 2:25 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 65 min |
| Jul 10, 3:03 PM EDT | Flash Flood Warning | MRX | Bradley, Polk | 3 hr |
| Jul 10, 3:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Bradley, Loudon, McMinn, Monroe, Polk | 53 min |
| Jul 10, 3:38 PM EDT | Areal Flood Advisory | MRX | McMinn | 3 hr |
| Jul 10, 4:30 PM EDT | Areal Flood Advisory | MRX | Monroe | 2 hr |
| Jul 10, 5:03 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Sevier | 57 min |
| Jul 10, 5:20 PM EDT | Areal Flood Advisory | MRX | Blount | 115 min |
| Jul 10, 6:01 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Jefferson, Sevier | 59 min |
| Jul 10, 6:09 PM EDT | Areal Flood Advisory | MRX | Sevier | 111 min |
| Jul 10, 7:05 PM EDT | Areal Flood Advisory | MRX | Cocke | 115 min |
| Jul 10, 7:11 PM EDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.